I have a torn disk in my back, and have facet joint syndrome (L4-L5, S1-S2) and I was taking Norco to alleviate the pain. Of course, I got addicted to them, and not only was I taking them for pain, but liked the way they made me feel. So much so, that I built up quite a tolerance and my dose was up to anywhere between 30 to 60 pills a day, and sometime even more. Anyway, I made the decision to get off of them once and for all, and went to a sub doctor. I have been "clean" for 22 days now. And what I mean by "clean" is off the Norco, but am taking the suboxone. So, my question is that I DO have pain, but have noticed it has gotten a LOT better ever since getting off the Norco. I used to wake up every single morning in agonizing pain and would pop 8 Norco, take a shower and go about my day. Now when I wake up, the pain is still there, but it's nowhere near as bad, so I get out of bed, take my sub (4mg), take a shower and by this time I'm feeling okay, barely any pain at all. Were the Norco making me hurt worse? Or are the sub taking my pain away? I know the sub is some sort of opiate, but it's not a full antagonist opiate like the Norco. Can someone try to help me with this please?
It makes perfect sense. The Norco can cause nerve sensitivity - hyperalgesia. So it is actually creating a lot of the pain that it is relieving.
I am in a similar situation. Bad back and neck. Fibromylgia for 20+ years. I just got off Oxcycontin 80+ mg per day by taking Suboxone - subutex with NarCan - and then reducing the Suboxone dosage every four days. While the Suboxone helps with the pain, I wouldn't plan on staying on it for long. It is also pretty addictive. It just has milder withdrawal symptoms.
I am going to try Lyrica for the fibro, but I have no idea what I will do for the neck and back pain. They are saying Ultram, but I have read that a lot of people get addicted to tramadol too. Joy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.